Weakly expanding skew-products of quadratic maps

Jérôme Buzzi, Olivier Sester, Tsujii Masato

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

We consider quadratic skew-products over angle-doubling of the circle and prove that they admit positive Lyapunov exponents almost everywhere and an absolutely continuous invariant probability measure. This extends corresponding results of M. Viana and J. F. Alvès for skew-products over the linear strongly expanding map of the circle.

Original languageEnglish
Pages (from-to)1401-1414
Number of pages14
JournalErgodic Theory and Dynamical Systems
Volume23
Issue number5
DOIs
Publication statusPublished - Oct 1 2003
Externally publishedYes

Fingerprint

Quadratic Map
Skew Product
Circle
Expanding Maps
Doubling
Absolutely Continuous
Invariant Measure
Lyapunov Exponent
Probability Measure
Angle

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

Weakly expanding skew-products of quadratic maps. / Buzzi, Jérôme; Sester, Olivier; Masato, Tsujii.

In: Ergodic Theory and Dynamical Systems, Vol. 23, No. 5, 01.10.2003, p. 1401-1414.

Research output: Contribution to journalArticle

Buzzi, Jérôme ; Sester, Olivier ; Masato, Tsujii. / Weakly expanding skew-products of quadratic maps. In: Ergodic Theory and Dynamical Systems. 2003 ; Vol. 23, No. 5. pp. 1401-1414.
@article{ec7201b75c5f4bb3b032006934bed040,
title = "Weakly expanding skew-products of quadratic maps",
abstract = "We consider quadratic skew-products over angle-doubling of the circle and prove that they admit positive Lyapunov exponents almost everywhere and an absolutely continuous invariant probability measure. This extends corresponding results of M. Viana and J. F. Alv{\`e}s for skew-products over the linear strongly expanding map of the circle.",
author = "J{\'e}r{\^o}me Buzzi and Olivier Sester and Tsujii Masato",
year = "2003",
month = "10",
day = "1",
doi = "10.1017/S0143385702001694",
language = "English",
volume = "23",
pages = "1401--1414",
journal = "Ergodic Theory and Dynamical Systems",
issn = "0143-3857",
publisher = "Cambridge University Press",
number = "5",

}

TY - JOUR

T1 - Weakly expanding skew-products of quadratic maps

AU - Buzzi, Jérôme

AU - Sester, Olivier

AU - Masato, Tsujii

PY - 2003/10/1

Y1 - 2003/10/1

N2 - We consider quadratic skew-products over angle-doubling of the circle and prove that they admit positive Lyapunov exponents almost everywhere and an absolutely continuous invariant probability measure. This extends corresponding results of M. Viana and J. F. Alvès for skew-products over the linear strongly expanding map of the circle.

AB - We consider quadratic skew-products over angle-doubling of the circle and prove that they admit positive Lyapunov exponents almost everywhere and an absolutely continuous invariant probability measure. This extends corresponding results of M. Viana and J. F. Alvès for skew-products over the linear strongly expanding map of the circle.

UR - http://www.scopus.com/inward/record.url?scp=0242382477&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0242382477&partnerID=8YFLogxK

U2 - 10.1017/S0143385702001694

DO - 10.1017/S0143385702001694

M3 - Article

VL - 23

SP - 1401

EP - 1414

JO - Ergodic Theory and Dynamical Systems

JF - Ergodic Theory and Dynamical Systems

SN - 0143-3857

IS - 5

ER -